# SDR ASOA99054

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 700VR02S3D01AMC
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CREW EXPERIENCED SMOKE ALONG WITH AN ELECTRICAL SMELL IN THE COCKPIT, BUT COULD NOT LOCATE CAUSE.  OPENED THE COCKPIT DOOR THE SMOKE SET OFF THE LAVATORY SMOKE ALARM.  MAINTENANCE REMOVED AND REPLACED LEFT PACK FAIL INDICATOR.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
